MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; PISTON SYRINGE
Catalog Number 309597
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd integra syringes had a scale marking issue.The following information was provided by the initial reporter: "patient reported he did not get the same syringes he has been receiving.He stated the outer package is the same but the syringes did not have markings and they are thinner syringes." rcc received a complaint via email.Email(s) attached.External evaluation is required for takeda tw pr# 3905272 ¿ defective component product: gattex bd plastic dosing syringe (1 ml) with needle attached (26g, 5/8 inch) bd syringe lot number(s): 2263232.Takeda awareness date: 07 nov 2023.Patient reported he did not get the same syringes he has been receiving.He stated the outer package is the same but the syringes did not have markings and they are thinner syringes.Sample / photo availability: sample was not provided to takeda.No photos provided.Ae: n/a patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.
 
Event or Problem Description
Material#: 309597 lot#: 2263232.It was reported by the customer reported that patient reported he did not get the same syringes he has been receiving.He stated the outer package is the same but the syringes did not have markings and they are thinner syringes.Verbatim: rcc received a complaint via email.Email(s) attached.External evaluation is required for takeda tw pr# (b)(4)¿ defective component product: gattex bd plastic dosing syringe (1 ml) with needle attached (26g, 5/8 inch) bd syringe lot number(s): 2263232.Takeda awareness date: (b)(6) 2023.Patient reported he did not get the same syringes he has been receiving.He stated the outer package is the same but the syringes did not have markings and they are thinner syringes.Sample / photo availability: sample was not provided to takeda.No photos provided.Ae: n/a.Patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.
 
Additional Manufacturer Narrative
Pr (b)(4)¿ follow up mdr for device evaluation.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10 manufacture narrative.

Brand Name
BD INTEGRA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18480475
Report Number1213809-2023-01525
Device Sequence Number15054810
Product Code FMF
UDI-Device Identifier30382903095972
UDI-Public(01)30382903095972
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309597
Device Lot Number2263232
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown